# SDR AT9900736

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 2955978
- Condition: Corroded
- Location: Bs 218-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON FORWARD PIT CARGO TRACK BS 218-484.  FOUND AREA AT BS 218-351RIGHT SIDE TO BE OUT OF LIMITS USING CALIPER NR A2543.  REMOVED AFFECTED AREA OF TRACK AND CLEANED CORROSION ON REMAINING AREA OF TRACK.  ALL WORK DONE IAW DC9 SRM 53-05 FIG 4C, 51-30-01, 51-10-04, AND 51-10-03.
